Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes
Failure of Implant (1924); Pain (1994); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event
11/19/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that implant was removed because patient was experiencing localized pain 2 weeks after implant placement, as well has observation of mobility on the implant.Oral hygiene around the implant site was good.Bone quality at surgical site was type 2.During the surgery, pain and abnormal sensation around implant placement were observed.Patient has since recovered.